# SDR SWIA201436260

- Difficulty date: January 26, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 27,240 hours, 21,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OF NOSE AREA DAMAGED AT LOCATION 1, 3, 6, 7, 9, 13, 14 & 15.  C-CHECK REPAIRED DAMAGE AT LOCATION 3, 6, 7, 9, 13, 14 & 15 IAW REO.
